Write a review

Restylane in Tear Troughs Shifted and Caused a Wrinkle on my Cheek

I had restylane injected for tear troughts few yrs...

I had restylane injected for tear troughts few yrs ago and the tear troughts which originally was closely to my eyelid has shifted position and now it has became a wrinkle on my cheeks which is fairly long. also 2 months after my previous injection everything was fine, then i started going to sauna quite a bit and the injection area became slightly swollen.

i had a small dose of hylauronidase injected to improve a swelling i had from the restylane i had injected on the tear troughs area but i am quite positive that the hylauronidase has disolved a small amount of my native tissue as there is a dent near the inner corner of my eye.

have been using restylane for tear troughts, seems hard to get it perfect no matter how experienced the injector is, also tried hylauronidase and it does seem to damage native tissues. my question is can the Hyaluronic Acid from my skin return in time as i understand the HA can repair itself and if there is any supplements or cream available in the market which can speed up the process?
Name not provided

not till i fully understand what caused my current problem

Was this review helpful?

Comments (2)

Question: Restylane in tear troughs shifted and caused a wrinkle on my cheek

Answer: The good news is that Restylane will eventually absorb and disappear resulting in your original tear trough findings. Gentle pressure and massage with your fingers will probably speed the process more than anything else.

  • Reply
hi. i had the same issue. im 30. i look very young except for the trough under one eye. i had the injections, unskillfully by doctors who now i can see didnt know what they were doing. ive later watched more skilled doctors on youtube. they ended up giving me my money back after missing the area a number of time and also putting in hylauronidase. i have a terrible trough. It was a year ago..will it dissolve? Or is it scar tissue underneath. It looks so terrible.
  • Reply